MAUDE Adverse Event Report: US SURGICAL PUERTO RICO MULTIFIRE ENDO HERNIA; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

US SURGICAL PUERTO RICO MULTIFIRE ENDO HERNIA; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 174015
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, while firing during laparoscopic bilateral inguinal hernia repair- transabdominal preperitoneal (tapp), the staple deforms and get jammed in the device.The surgeon removed the jammed staple and replaced another load and continued with the procedure.There was no patient injury.

Brand Name
MULTIFIRE ENDO HERNIA
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key9400908
Report Number2647580-2019-05869
Device Sequence Number1711996
Product Code GCJ
UDI-Device Identifier10884521070554
UDI-Public10884521070554
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K912097
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number174015
Device Catalogue Number174015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2019
Initial Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age26 YR
Patient Weight80